# SDR 97FDEA00225

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL 4 GEAR LIGHTS AT F/O AND S/O PANEL REMAINED RED AFTER RAISING HANDLE.  RECYCLED TWICE TO GET LIGHTS TO GO OUT, FEFI 32-30AA.  FELT LIKE GEAR CAME UP EACH TIME.  SUSPECT INDICATION.  ENT BY:  033247 RPT BY: 096524.  REMOVED AND REPAIRED MICRO SWITCH IN LANDING GEAR MODULE.  REMOVED AND REPLACED PROX BOX.  REMOVED AND REINSTALLED 1ST OFF INST PANEL F OR MAINT ACCESS.  A/C DOWNGRADED TO CAT II MOCC NOTIFIED ALL SYSTEMS OPS CK NORMAL.
